# SDR SWIA200110248

- Difficulty date: September 6, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N137H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120137
- Aircraft time: 29,454 hours, 35,327 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AND PULLED RIVET IN VERTICAL STABILIZER TO EMPENNAGE SUPPORT ANGLE LEFT SIDE.  REPLACED LEFT L-FORWARD PROFILE PER PART II OF SB 120-053-0074 AND EMBRAER AUTHORIZATION GST-3216/01.  P/N:  SB120-53-0074 KIT 1.
